MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SERV REPL ASCOPE A/C HD 70 DEG 4MM; ARTHROSCOPE

SMITH & NEPHEW, INC. SERV REPL ASCOPE A/C HD 70 DEG 4MM; ARTHROSCOPE
Model Number 72202088S
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference: case-(b)(4).
 
Event or Problem Description
It was reported that the scope had a crack in the tip of lens.No case involved.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
 
Additional Manufacturer Narrative
H10: g4, h2, h3, h6: the reported device, intended for use in treatment, was received for evaluation.There was no relationship found between the returned device and the reported incident.A visual inspection found distal tip and fiber damage, distal lens damage and sidearm cone damage.The reported malfunction was not observed during functional evaluation.The complaint was not verified and the root cause could not be determined since the reported malfunction could not be duplicated during the product evaluation process.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specification upon release for distribution a complaint history review concluded this was a repeat issue.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.

Brand Name
SERV REPL ASCOPE A/C HD 70 DEG 4MM
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key11668414
Report Number3003604053-2021-00154
Device Sequence Number3085139
Product Code HRX
UDI-Device Identifier03596010645005
UDI-Public03596010645005
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K962075
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72202088S
Device Catalogue Number72202088S
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/15/2021
Supplement Date Received by Manufacturer04/30/2021
Initial Report FDA Received Date04/14/2021
Supplement Report FDA Received Date05/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1